default-icon
Blisters in my mouth
I had viral fever and I took prescribed medicines for it...but now...I got blisters in my mouth coz of which I am unable to eat anything. Please help me with the same..
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. It's common when you take a course of antibiotics... Avoid spicy food...take bland food..you can apply zytee gel before food and metrogyl dg gel after food thrice a day...if symptoms persists consult a physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.